# SDR REXA201100186

- Difficulty date: March 14, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 15,901 hours, 13,544 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE DURING EXTENSION WHILE INBOUND TO JFK.  FLIGHT LANDED WITHOUT INCIDENT.  FL 4060 AND AIR RETURN TO PVD FOR NOSE GEAR DISAGREE.  NOSE GEAR DID NOT COME UP.
